| Model Number |
SUTURE ANCHOR, PEEK PUSHLOCK |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during a surgery, the anchor was pulled out.There was no harm for patient, operator or third party reported.No further information was received.